# SDR 98UAL900425

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Engine: Pwa PW4077
- System (JASC): 2564 · Life Raft
- Part: Tube
- Condition: Torn
- Location: Slide/Raft
- Component: Air Cruisers, 62772202
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLAT FIRING OF SLIDE RAFT (P/N 62772-202) (S/N 0021) IN CONJUNCTION WITH SHOP OVERHAUL VISIT, A ONE INCH TEAR DEVELOPED IN THE LOWER TUBE UNDER THE GIRT.  UNIT SENT TO VENDOR FOR REPAIR AND EVALUATION.  *S/D*  AFTER REVIEW BY VENDOR, CAUSE OF FAILURE COULD NOT BE PRECISELY DETERMINED.
